# SDR ASAA2015092813251

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,459 hours, 1,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR SLIDE LIGHT INOPERATIVE ON RT AFT FUSELAGE.  ACFT GROUNDED. REPLACED THE LAMP AND TESTED IAW MM 33-51-04-960-801.  OPS NORMAL.
